| Catalog Number |
385102 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd q-syte ext set, luer-lok 6 in micro bore leaked (b)(6) 2025: intravenous fluid therapy was administered to the pediatric patient using medical equipment to deliver 10% glucose injection solution.During the procedure, medical staff detected fluid leakage.The connector was promptly replaced, and no further leakage occurred.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: bd was not able to confirm the customer¿s indicated failure mode since no photo nor sample was provided to perform a proper investigation.An investigation on the actual device would be necessary to confirm the reported failure mode.Quality records have been consulted for tracking and trending purposes but issues like this are not detected which means pretty low occurrence.We will keep monitoring the manufacturing process and in case any emerging trend is detected, further actions will be taken if necessary.No related quality issues or deviations were found during the manufacture of the subassembly batches.